TTP-HUS Associated with Sunitinib
0
조회
0
다운로드
3
인용
0
참고문헌
키워드
초록
Thrombotic thrombocytopenic purpura-hemolytic uremic syndrome (TTP-HUS) is a rare condition that is severe and may be fatal. Adverse reactions to drugs increasingly are reported as probable causes of TTP-HUS. Many chemotherapeutic agents have also been implicated in causing TTP-HUS. We reported a woman with metastatic renal cell carcinoma who presented with TTPHUS associated with sunitinib. She had gross hematuria and generalized edema. The hemoglobin concentration was 8.9 g/dl and the platelet count was 46,000/mm³. Her reticulocyte count was increased to 4.1% and the peripheral blood smear revealed red blood cell fragmentation and spherocytes. The patient completely recovered after discontinuing the use of sunitinib and undergoing plasmapheresis. Because of the increasing use of sunitinib in the treatment of cancer patients, oncologists should be aware of the possibility of TTP-HUS related to sunitinib, as early recognition and prompt therapeutic intervention can be beneficial.
Abstract
Thrombotic thrombocytopenic purpura-hemolytic uremic syndrome (TTP-HUS) is a rare condition that is severe and may be fatal. Adverse reactions to drugs increasingly are reported as probable causes of TTP-HUS. Many chemotherapeutic agents have also been implicated in causing TTP-HUS. We reported a woman with metastatic renal cell carcinoma who presented with TTPHUS associated with sunitinib. She had gross hematuria and generalized edema. The hemoglobin concentration was 8.9 g/dl and the platelet count was 46,000/mm³. Her reticulocyte count was increased to 4.1% and the peripheral blood smear revealed red blood cell fragmentation and spherocytes. The patient completely recovered after discontinuing the use of sunitinib and undergoing plasmapheresis. Because of the increasing use of sunitinib in the treatment of cancer patients, oncologists should be aware of the possibility of TTP-HUS related to sunitinib, as early recognition and prompt therapeutic intervention can be beneficial.
참고문헌 (12)
- Medina PJ, "Drug-associated thromboticthrombocytopenic purpura-hemolytic uremic syndrome", CurrOpin Hematol, 8, pp.286~93 (2001)
- Zakarija A., "Drug-induced thrombotic microangiopathy", Semin Thromb Hemost, 31, pp.681~90 (2005)
- Zupancic M., "Gemcitabine-associatedthrombotic thrombocytopenic purpura", Lancet Oncol, 8, pp.634~41 (2007)
- Chow LQ, "Sunitinib: from rational design toclinical efficacy", J Clin Oncol, 25, pp.884~96 (2007)
- Rock EP, "Food and Drug Administration drug approvalsummary: Sunitinib malate for the treatment of gastrointestinalstromal tumor and advanced renal cell carcinoma", Oncologist, 12, pp.107~13 (2007)
- Rini BI, "Hypothyroidism in patients with metastatic renal cell carcinomatreated with sunitinib", J Natl Cancer Inst, 99, pp.81~3 (2007)
- Chu TF, "Cardiotoxicity associated with tyrosinekinase inhibitor sunitinib", Lancet, 370, pp.2011~9 (2007)
- Kapiteijn E., "Sunitinibinduced hypertension, thrombotic microangiopathy and reversibleposterior leukencephalopathy syndrome", Ann Oncol, 18, pp.1745~7 (2007)
- Frangie C., "Renal thrombotic microangiopathy caused by anti-VEGF-antibody treatment for metastatic renal-cell carcinomaLancet Oncol", 8, pp.177~8 (2007)
- Eremina V., "VEGF inhibition and renal thrombotic microangiopathy", N Engl J Med, 358, pp.1129~36 (2008)
- Dlott JS, "Drug-induced thrombotic thrombocytopenic purpura", hemolyticuremic syndrome, 2004, pp.8, 102~11
- Franchini M., "Reducedvon Willebrand factor-cleaving protease levels in secondarythrombotic microangiopathies and other diseases", Semin Thromb Hemost, 33, pp.787~97 (2007)
